# SDR HAIHEEA9248

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Aircraft serial: 30888
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Case Assy
- Part number: 212040506005
- Condition: Defective
- Location: T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OBTAIN PROPER BACKLASH ON BOTH CASES.  SERIAL NUMBERS REMOVED AFS1923 AND AFS1941.  RECEIVED ON INV.# I100422145 AND I100419427. SENT TO BELL HELICOPTER TEXTRON FOR CREDIT AGAINST ORIGINAL PURCHASE.
